# SDR REXA2021101400865

- Difficulty date: October 5, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340942S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280.00 CROSSBEAM HAS CORROSION ON UPPER SURFACE MULTIPLE AREAS LBL 45.0 TO RBL 45.0 - REMOVED CORROSION ON F.S. 280 CROSSBEAM IAW CRJ 700 SRM 53-00-00-101-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED & REPLACED F.S. 280 CROSSBEAM IAW REO 670-53-11-579 REV B WVAC EMP # 56399
